# SDR IPXA2024022935413

- Difficulty date: February 23, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 24,577 hours, 15,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LIFT BELLCRANK BROKEN AT L1 DOOR FER CMM 52-11-11 ITEM 290 INSTALLED BELLCRANK AS PER A300 CMM 52-11-11 AND A300 IPC 52-11-11-11A
